MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PULL DELUXE PEG 20F; TUBE, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PULL DELUXE PEG 20F; TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Catalog Number 000792
Health Effect - Clinical Code Weight Changes (2607)
Date of Event 07/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of huaq1229 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On 1/27/17 - per medwatch form, facility reported that the peg migrated out of its internal position on day 5, post placement.The placement was confirmed visually using a scope to ensure the gastric bumper was in place, following the application of the external bumper.The tube was well anchored externally, the external placement was not mobile.Patient was receiving plasmapheresis and had fluid weight gain during this time.The nurse did not report any tugging or pulling on the line during care.Tube feeds were not started until day 3.Patients upper extremities are very limited due to transeverse myelitis.No patient injury was reported.

Brand Name
PULL DELUXE PEG 20F
Common Device Name
TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6341050
Report Number3006260740-2017-00099
Device Sequence Number552486
Product Code KNT
UDI-Device Identifier00801741081132
UDI-Public(01)00801741081132(17)180228(10)HUAQ1229
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/24/2017
Report Date (Section F) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number000792
Device Lot NumberHUAQ1229
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/06/2016
Event Location Hospital
Date Report to Manufacturer01/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight70
Date Report Sent to FDA01/09/2017